# SDR 2021FA0000257

- Difficulty date: September 8, 2021
- Submitted: September 9, 2021
- Operation: General aviation
- Aircraft: N512QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0045
- Aircraft time: 4,737 hours, 3,230 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 693223528
- Condition: Corroded
- Location: Horizontal Stab
- Part time: 4,737 hours, 3,230 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER LOWER SKIN DAMAGE(CORROSION).
